Azizi, A. and Taous, M. and Zekhnini, A. (2014) On the rank of the 2-class group of ℚ(√p, √q, √-1). Periodica Mathematica Hungarica, 69 (2). pp. 231-238.

Full text not available from this repository.
Official URL:


Let d be a square-free integer, k = ℚ(√d, i) and i = √-1. Let k1(2) be the Hilbert 2-class field of k, k2(2)be the Hilbert 2-class field of k1(2) and G = Gal(k2(2)/k) be the Galois group of k2(2)/k. We give necessary and sufficient conditions to have G metacyclic in the case where d = pq, with p and q primes such that p ≡ 1 (mod 8) and q ≡ 5 (mod 8) or p ≡ 1 (mod 8) and q ≡ 3 (mod 4). © Akadémiai Kiadó, 2014.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48

Actions (login required)

View Item View Item